A condition called fibro muscular dysplaysia. I am rapidly gaining weight and at the end of the day have very swollen feet and ankles. I am only 49 and am pretty active. I have put on21 pounds just since September and my diet has not changed. If anything I consume less calories and have been running again several times a day. Is weight gain and fluid retention something I should be concerned with? I also have had a numbing sensation in my fingers and they go white with little to no feeling in them and sometimes take up to an hour before feeling returns.
Rapid weight gain is almost always fluid. Amlodipine causes fluid retention. Call your dr asap.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2015 • 2 answers
Updated 5 Feb 2017 • 2 answers
Updated 25 Jun 2017 • 1 answer
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Updated 8 Mar 2019 • 3 answers
Updated 16 Mar 2019 • 1 answer